Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 76, NWS Midland/Odessa, TX

March 28, 2007Andrews County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 28, 2007, 10:39 PM CDT for Andrews County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2007, 10:39 PM CDT (03:39 UTC)
Expired
Mar 28, 2007, 11:30 PM CDT
In force
51 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Andrews County, TX

The radar

The Midland/Odessa radar (KMAF), 57 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 8:51 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2254 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2254 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 290339
SVRMAF
TXC003-290430-
/O.NEW.KMAF.SV.W.0076.070329T0339Z-070329T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1039 PM CDT WED MAR 28 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANDREWS COUNTY IN WEST TEXAS...

* UNTIL 1130 PM CDT

* AT 1038 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...
  AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
  13 MILES WEST OF ANDREWS...MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  FRANKEL CITY...
  ANDREWS...
  FLOREY...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHEAST NEW MEXICO.

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3209 10298 3209 10246 3252 10219 3252 10272

$$

05
1 follow-up statement
000 
WWUS54 KMAF 290350
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1047 PM CDT WED MAR 28 2007

TXC003-290430-
/O.CON.KMAF.SV.W.0076.000000T0000Z-070329T0430Z/
ANDREWS TX-
1050 PM CDT WED MAR 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR ANDREWS COUNTY...

AT 1050 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 6 MILES EAST OF FRANKEL CITY...OR ABOUT 8 MILES NORTHWEST OF
ANDREWS...MOVING NORTHEAST AT 55 MPH.

PEOPLE IN FLOREY SHOULD TAKE IMMEDIATE COVER. DUE TO THE COMBINATION
OF LARGE HAIL AND VERY STRONG WINDS...THIS IS A DANGEROUS SEVERE
THUNDERSTORM. THIS STORM WILL MOVE THE THE FLOREY AREA BY 11 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHEAST NEW MEXICO.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3209 10298 3209 10246 3252 10219 3252 10272

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 9:15 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Mar 28, 9:15 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
915 PM CDT WED MAR 28 2007

.UPDATE...
FORECAST GRIDS/TEXT HAVE BEEN UPDATED TO REFLECT TORNADO WATCH #85
CURRENTLY IN EFFECT FOR THE PERMIAN BASIN...UPPER TRANS PECOS AND
LEA COUNTY NM UNTIL 4 AM CDT. LARGE HAIL UP TO GOLF BALL SIZE HAS
BEEN REPORTED ACROSS LEA COUNTY NM DURING THE PAST HOUR.

&&

.PREV DISCUSSION... /ISSUED 306 PM CDT WED MAR 28 2007/

SHORT TERM...
ACTIVE WEATHER EXPECTED IN THE SHORT TERM PORTION OF THE
FORECAST...ESPECIALLY ACROSS THE PERMIAN BASIN...WESTERN LOW ROLLING
PLAINS...LOWER TRANS PECOS AND STOCKTON PLATEAU. THE LATEST WATER
VAPOR LOOP SHOWS A CLOSED LOW OVER UTAH WITH SOUTHWEST FLOW ALOFT IN
PLACE ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO. AN APPROACHING
JET ALOFT COMBINED WITH A SHARPENING DRYLINE...STEEP MID-LEVEL LAPSE
RATES AND PLENTY OF INSTABILITY WILL LIKELY LEAD TO SEVERE WEATHER
ACROSS PORTIONS OF WEST TEXAS LATE THIS AFTERNOON AND EVENING. THE
MAIN AREA OF CONCERN WILL BE ROUGHLY ALONG AND EAST OF A HOBBS TO
FORT STOCKTON LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
CONCERN...WITH ISOLATED TORNADOES POSSIBLE OVER THE WESTERN LOW
ROLLING PLAINS WHERE 0-6KM SHEAR WILL BE FAVORED FOR SUPERCELLS.
TRAINING OF STORMS AND SUBSEQUENT FLASH FLOODING WILL ALSO BE A
CONCERN GIVEN 0-6KM WIND VECTOR PARALLEL TO THE DRYLINE/TROUGH.
STORMS MAY BE SLOW TO DIMINISH THROUGH THE EVENING HOURS AND WE WILL
CONTINUE TO MENTION SEVERE THUNDERSTORMS AND POSSIBLE FLASH FLOODING
IN THE UPCOMING HWO.

OTHERWISE...HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS ARE EXPECTED
TO CONTINUE UNTIL 6PM MDT. CROSS SECTIONS INDICATE CONTINUED
SUBSIDENCE THROUGH 06Z OVER THE GUADALUPES...HOWEVER OMEGA VALUES
NEAR 20UBAR/SEC ARE RIGHT ON THE EDGE FOR HIGH WINDS. IN
ADDITION...MOS GUIDANCE SUGGESTS HIGH WINDS WILL END AT OR SHORTLY
AFTER 00Z.

LONG TERM...
THE UPPER LEVEL LOW WILL BE LOCATED IN THE VICINITY OF NORTHERN
COLORADO/SOUTHERN WYOMING EARLY THURSDAY MORNING...AND IS EXPECTED
TO MOVE LITTLE THROUGH THE DAY. STRONG SOUTHWESTERLY FLOW ALOFT WILL
PERSIST ACROSS THE FORECAST AREA IN ADVANCE OF THIS FEATURE. MODELS
ARE IN AGREEMENT THAT A DRY SLOT WILL ADVANCE NORTHEASTWARD ACROSS
SOUTHWEST TEXAS AND SOUTHEASTERN NEW MEXICO EARLY THURSDAY
MORNING...WHILE AT THE SURFACE THE DRYLINE/PACIFIC COLD FRONT WILL
BE MOVING EASTWARD INTO THE PERMIAN BASIN AND LOWER TRANS PECOS
REGION. A LINE OF SHOWERS AND THUNDERSTORMS MAY BE ONGOING ACROSS
THE EASTERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS ALONG AND
EAST OF THE DRYLINE/PAC FRONT BETWEEN 12Z AND 15Z. WE KEPT 20 PCT
POPS GOING FOR THESE LOCATIONS THURSDAY MORNING. WE EXPECT THE LINE
OF CONVECTION TO EXIT THE CWA BY MID MORNING...WITH SKIES CLEARING
BY LATE MORNING AS THE DRY SLOT SPREADS NORTHEASTWARD ACROSS THE
CWA. TEMPERATURES ARE EXPECTED TO WARM INTO THE 70S ACROSS MOST
LOCATIONS BY LATE AFTERNOON.

THE UPPER LOW WILL REMAIN CENTERED IN THE VICINITY OF SOUTHERN
WYOMING AND NORTHWESTERN COLORADO THURSDAY NIGHT...BEFORE FINALLY
BEGINNING TO LIFT NORTHEASTWARD ACROSS THE NORTHERN ROCKIES FRIDAY.
THE NEXT FEATURE TO WATCH WILL BE A SECONDARY SHORTWAVE THAT WILL
ROUND THE BASE OF THE LOW AND LIFT NORTHEASTWARD ACROSS THE BIG BEND
REGION LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING. THE LATEST NAM
AND GFS MODEL GUIDANCE IS IN GENERAL AGREEMENT THAT LOW LEVEL
MOISTURE WILL BEGIN TO RETREAT NORTHWESTWARD ACROSS THE LOWER TRANS
PECOS AND EASTERN PERMIAN BASIN LATE THURSDAY NIGHT/EARLY FRIDAY
MORNING IN ADVANCE OF THIS FEATURE. ADDITIONAL CONVECTION COULD
BREAK OUT AHEAD OF THE SHORTWAVE AFTER MIDNIGHT THURSDAY NIGHT
ACROSS THESE LOCATIONS...POSSIBLY INCREASING IN COVERAGE ACROSS THE
PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS DURING THE DAY FRIDAY.
HAVE OPTED TO INCREASE FRIDAY POPS TO 30-40 PCT FOR THE BASIN AND
LOW ROLLING PLAINS FRIDAY...AND HAVE BUMPED UP QPF GRIDS
ACCORDINGLY. THE GFS IS MOST OPTIMISTIC FOR PRECIPITATION IN THESE
LOCATIONS...WITH GRIDDED QPF AMOUNTS IN EXCESS OF 2 INCHES DEPICTED
NEAR SNYDER BY 18Z FRIDAY. ALTHOUGH WE HAVE NOT GONE NEAR THIS
HIGH...WE WILL NEED TO MONITOR LATER RUNS FOR CONSISTENCY AND WATCH
FOR HEAVY RAIN POTENTIAL IN THE WESTERN LOW ROLLING PLAINS FRIDAY.

LITTLE CHANGE MADE FOR DAYS 3 THROUGH 7. THE UPPER LOW FINALLY LOOKS
TO LIFT EASTWARD ACROSS THE CENTRAL PLAINS SATURDAY...WITH ZONAL
FLOW SETTING UP ACROSS THE FORECAST AREA IN ITS WAKE FOR THE
WEEKEND. EXPECT DRY AND WARM WEATHER BOTH SATURDAY AND SUNDAY.
SOUTHWEST FLOW ALOFT MAY RETURN BY EARLY NEXT WEEK AS UPPER RIDGING
BUILDS OVER THE EASTERN PACIFIC AND A BROAD BUT WEAKLY AMPLIFIED
TROUGH SETS UP OVER THE WEST CENTRAL CONUS. A SHORTWAVE WITHIN THIS
FLOW COULD MOVE ACROSS THE FORECAST AREA MONDAY...POSSIBLY
INITIATING A FEW SHOWERS AND THUNDERSTORMS OVER THE EASTERN CWA
MONDAY AFTERNOON AND EVENING...BUT DID NOT MENTION THEM IN THE
FORECAST JUST YET. ANOTHER SHORTWAVE MOVING ACROSS THE CENTRAL
PLAINS MONDAY NIGHT MAY SEND ANOTHER COLD FRONT SOUTHWARD INTO OUR
AREA TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              81  56  73  48  /  30  50  20  20
CARLSBAD NM                85  44  70  41  /   0   0   0   0
DRYDEN TX                  82  58  79  56  /  20  50  10  20
FORT STOCKTON TX           87  51  75  50  /  20  40  10  20
GUADALUPE PASS TX          78  40  63  44  /   0   0   0   0
HOBBS NM                   82  45  74  43  /  10  10  10  10
MARFA TX                   81  39  69  37  /  10  10   0  10
MIDLAND INTL AIRPORT TX    82  51  74  48  /  30  40  10  20
ODESSA TX                  81  52  74  49  /  20  40  10  20
WINK TX                    87  46  79  48  /  10  20  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

01
Hazardous weather outlook, Mar 28, 2:59 PM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
259 PM CDT WED MAR 28 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-292000-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
259 PM CDT WED MAR 28 2007 /159 PM MDT WED MAR 28 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
THIS AFTERNOON...GENERALLY ALONG AND EAST OF A HOBBS TO FORT
STOCKTON LINE. THUNDERSTORMS ARE EXPECTED TO BECOME MORE
WIDESPREAD THIS EVENING AND OVERNIGHT AND THE THREAT OF SEVERE
STORMS WILL CONTINUE OVERNIGHT. LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THIS
AFTERNOON OR TONIGHT. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING
WILL ALSO BE POSSIBLE...ESPECIALLY ALONG AND EAST OF A
LAMESA TO CRANE LINE.

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS AROUND 65 MPH...
WILL CONTINUE ACROSS GUADALUPE MOUNTAINS THIS AFTERNOON. MOTORISTS
ARE URGED TO USE CAUTION IF TRAVELING ON HIGHWAY 62/180.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE
PERMIAN BASIN...STOCKTON PLATEAU...LOWER TRANS PECOS...AND POINTS TO
THE EAST THURSDAY...MAINLY IN THE MORNING.  GUSTY WINDS TO 40 MPH...
HAIL...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.  LAW
ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...AND STORM
SPOTTER GROUPS IN THE PERMIAN BASIN...WESTERN LOW ROLLING PLAINS...
STOCKTON PLATEAU...AND LOWER TRANS PECOS REGION SHOULD KEEP ABREAST
OF THE LATEST WEATHER DEVELOPMENTS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Mar 28, 8:35 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
835 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             3 NE LOVINGTON          32.98N 103.31W
03/28/2007  E1.25 INCH       LEA                NM   TRAINED SPOTTER

            PEA TO HALF DOLLAR SIZE HAIL NE OF LOVINGTON.

0829 PM     HAIL             LOVINGTON               32.95N 103.35W
03/28/2007  E1.00 INCH       LEA                NM   LAW ENFORCEMENT

            PEA TO QUARTER SIZE HAIL IN LOVINGTON

&&

74
Local storm report, Mar 28, 9:04 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
904 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             3 NE LOVINGTON          32.98N 103.31W
03/28/2007  E1.50 INCH       LEA                NM   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL FALLING NE OF LOVINGTON...ENDING
            AT 741 PM MDT.

0856 PM     HAIL             CROSSROADS              33.51N 103.34W
03/28/2007  E1.00 INCH       LEA                NM   TRAINED SPOTTER

&&

74
Local storm report, Mar 28, 9:13 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
913 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     HAIL             KNOWLES                 32.84N 103.13W
03/28/2007  E1.00 INCH       LEA                NM   TRAINED SPOTTER

0911 PM     HAIL             KNOWLES                 32.84N 103.13W
03/28/2007  E1.75 INCH       LEA                NM   TRAINED SPOTTER

&&

74
Special weather statement, Mar 28, 10:28 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1028 PM CDT WED MAR 28 2007

TXZ045-050-060-061-290445-
GAINES-ANDREWS-WINKLER-ECTOR-
1028 PM CDT WED MAR 28 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR ANDREWS...WINKLER...ECTOR AND
SOUTHEASTERN GAINES COUNTIES.

A DEVELOPING THUNDERSTORM WAS LOCATED 20 MILES SOUTHWEST OF
ANDREWS...MOVING NORTHEAST AT 35 MPH. ADDITIONAL THUNDERSTORMS WERE
RAPIDLY DEVELOPING IN SOUTHERN LEA COUNTY. THESE STORMS ARE EXPECTED
TO EXTEND INTO THE WESTERN PERMIAN BASIN. SEVERE THUNDERSTORM
WARNINGS MAY BE REQUIRED AS RAPID STRENGTHENING OCCURS...
PARTICULARLY IN ANDREWS COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHEAST NEW MEXICO.

PEOPLE IN ANDREWS...EASTERN WINKLER...ECTOR AND SOUTHEASTERN GAINES
COUNTIES...INCLUDING THE CITIES OF ANDREWS...ODESSA AND WEST
ODESSA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

05
Local storm report, Mar 28, 10:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1032 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     HAIL             1 N HOBBS               32.75N 103.16W
03/28/2007  E0.88 INCH       LEA                NM   PUBLIC

&&

74

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 9:13 PM CDTSevere Thunderstorm WarningMAFGaines62 min
Mar 28, 10:54 PM CDTSevere Thunderstorm WarningMAFGaines44 min
Mar 28, 10:55 PM CDTSevere Thunderstorm WarningMAFGaines50 min
Mar 28, 11:03 PM CDTTornado WarningMAFAndrews42 min
Mar 28, 11:17 PM CDTSevere Thunderstorm WarningMAFCrane, Ector58 min
Mar 28, 11:41 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin64 min
Mar 28, 11:48 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos57 min
Mar 28, 11:50 PM CDTSevere Thunderstorm WarningMAFMartin, Midland55 min
Mar 29, 12:20 AM CDTSevere Thunderstorm WarningMAFUpton55 min
Mar 29, 12:42 AM CDTSevere Thunderstorm WarningMAFMidland63 min
Mar 29, 12:44 AM CDTSevere Thunderstorm WarningMAFDawson45 min
Mar 29, 12:44 AM CDTSevere Thunderstorm WarningMAFCrane61 min
Mar 29, 12:48 AM CDTSevere Thunderstorm WarningMAFBorden57 min
Mar 29, 1:04 AM CDTFlash Flood WarningMAFDawson4 hr
Mar 29, 1:09 AM CDTSevere Thunderstorm WarningMAFGlasscock66 min
Mar 29, 1:14 AM CDTSevere Thunderstorm WarningMAFUpton61 min
Mar 29, 1:24 AM CDTTornado WarningMAFGlasscock34 min
Mar 29, 1:25 AM CDTTornado WarningMAFUpton53 min
Mar 29, 1:58 AM CDTSevere Thunderstorm WarningMAFReagan62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.